# SDR CA140704001

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 48,184 hours
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  REPORTED A CHIP DETECTOR LIGHT INDICATION FOLLOWED BY AN OIL PRESSURE AND OIL TEMPERATURE FLUCTUATION AND ENGINE TORQUE DROPPING TO ZERO.
